# SDR AALA201803069032

- Difficulty date: March 4, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 61,621 hours, 26,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN THE MID CABIN ARE ON WITH EMERGENCY EXIT LIGHT SWITCH IN ARMED POSITION. IAW TSM-33-51-00, RESET CIDS.  EMERGENCY LIGHTS TESTED GOOD.
